# SDR 2000ZZZX686

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Corroded
- Location: Le Flap
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD MOST UPPER SLOT DOOR BOTTOM INBOARD OF INBOARD ADJ SCREW HAS CORROSION XS 503.789.  BLENDED OUT CORROSION, TREATED AND PRIMED.  MAXIMUM UNDER CUT IN RIB IS DOWN .078 INCHES.  IT IS ACCEPTABLE TO RETURN TO SERVICE PER EO 99-136 WITH APPROVED 8110-3 DATED 8-27-99.  REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
